# SDR USAA2014032700003

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 42,506 hours, 24,074 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 1481
- Condition: Faulty
- Location: Lavatory
- Part time: 38,117 hours, 15,195 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, CREW RECEIVED AN ECAM SMOKE LAVATORY DETECTOR FAULT.  CIDS HAD A RED WARNING.  RESET SDCU 1 & 2 BUT THE SYS DID NOT RESET.  R & R LAVATORY A SMOKE DETECTOR UNIT IAW AMM 25-17-15-400, OPERATIONS CHECKED OK.
